# SDR SWAA001782

- Difficulty date: September 19, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 24,934 hours, 22,965 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6582671
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT MLG W/W FWD BULKHEAD WITH 4 INCH LONG CRACK BEHIND A-SYS HYD PRESSURIZATION MODULE.  REPAIRED BULKHEAD PER RA 1-353-2365.
